Lercanidipine And Candesartan

4 Replies Updated



Conversation Starter

Lorraine Says:


I have just been prescribed Lercanidipine and Candesartan for my BP and was told not to take Ramapril anymore because of a cough I have had for about 3 months reading the side effects on both of these medicines it says a cough is likely is this true as I want to get rid of my cough and not prolong it I have had a CT scan and the hospital have put it down to the Ramapril I was taking Any advice would be appreciated thankyou



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Mimi Says:

The Ramipril cough is dreadful. I was fine on 2.5mg as soon as dose was increased I felt as if my throat was closing off and I developed a cough like Gollum!! As a nurse I knew exactly what was causing it and returned to doc and requested a change. The cough disappeared very quickly.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

The dry cough can be a side effect of most blood pressure and heart medications, but we are all different, so you may not experience it from all of them. I developed it, when I tried Lisinopril, but it went away, one I switched to other medications.

The NIH lists other typical side effects as possibly including nausea, dizziness, headache, increased urination, and hypotension.

is there anything else I can help with? How are you doing, now? Has there been any change?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Sandran Says:
via mobile

I am on Lercanidipine 10mg for high BP. This is my 7th try to find something I can tolerate. I haven't experienced a lot of the side effects other people have but I feel so weak and washed out. Has anyone one else felt the same? It's spoiling my life.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Sandran Says:
via mobile

I too had a terrible cough with Ramipril, this is very common. Lercanidipine made me feel like a walking corpse, so worn out, and Cadesartan gave me terrible diarrhoea! So good luck with those two as well. I do react to medication very badly so I guess I am very unlucky. Yet to find something I can tolerate! Don't give up and good luck with your new meds, you may well be fine. If not, you are not alone!

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

lercanidipine sandoz 10mg
I have been taking lercanidipine sandoz 10mg for a week now but my blood pressure has gone up not down. This morning 191... 1 reply
lercanidipine 20mg and olmesartan medoxomil 10mg
Please note that i am hypertensive patient, i have bilateral polycystic kidney disease and i am taking one tablet olmesa...
Will lercanidipine 20mg and spiranolactone 25mg increase potassium levels in a CKD patient when used together
If I take lercanidipine 20mg and spiranolactone 25mg together will that increase the potassium levels in a CKD patient #... 1 reply
Candesartan causing weight gain and bloating
Hi. I have been on 4 mg of Candesartan for 2 weeks. I had to stop Amlopidine because of shortness of breath. I have had ... 1 reply
candesartan and lercandipine
I have suffered from high BP since 2006. Until 6 months ago too bendroflumazide and candesartan in low doses. I was advi... 1 reply
candesartan cilexetil
Atacand, one a day tablets, 16mg each. ## This medication is most commonly used to treat high blood pressure, and certai... 1 reply
candesartan16
Can I use viagra 50 daily while I'm using candesartan 16 daily ## Hello, Yahya! How are you? If you have high blood ... 1 reply
using candesartan with viagra
i am on candesartan 32mg since 3months can i take viagra 25mg while using it without any problems? ## No, due to the nat... 1 reply
Stopping candesartan
I have been taking candestartan for several years starting at 4mg and then halving the tablets to 2 mg and with consulta... 2 replies
Breathing problems on Candesartan
Hi, I've been on candesartan for a few months and I'm experiencing difficulty in my breathing. I feel like I hav... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA